# SDR MASA2011112164062

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 19,001 hours, 15,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST OFFICERS FLASHLIGHT BATTERY DEAD.  R2 BATTERY.
